# SDR REXA97202

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110PX
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 2424 · AC Regulator
- Part: Connector
- Condition: Dirty
- Location: Rt Engine Gcu
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR FAILED ON CLIMB-OUT.  CLEANED  CANNON PLUGS ON GCU.  (X)
